| Model Number |
0998-00-0800-33 |
| Medical Device Problem Code |
Erratic or Intermittent Display (1182)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by the customer that during routine check, the cardiosave intra-aortic balloon pump (iabp) display was flickering.There was no patient involvement, no harm reported.A getinge field service engineer (fse) was dispatched to evaluate the unit.The fse confirmed that the display is flickering intermittently and found the problem in the display to receiver board cable.After replacing the cable, the problem has been solved.Product passed all functional and safety tests per manufacturer specifications.
Additional Manufacturer Narrative
Event site name: (b)(6).Event site postal code: (b)(6).Upon completion of the investigation into this event a follow up report will be submitted.